MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE; KNEE STEMS

DEPUY IRELAND - 9616671 ATTUNE; KNEE STEMS
Catalog Number 151312110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient presents with draining post revision tka that was treated with a static spacer for infection.While aspiration prior to reimplantation was negative for infection, patient now was positive for a fungal infection and all components were removed an a new static spacer was placed in conjunction with resorbable antibiotic beads loaded with antibiotic and antifungal medication.No delay nor patient harm was noted.Doi: (b)(6) 2026, dor: (b)(6) 2026, affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.Added: d10 concomitant.

Brand Name
ATTUNE
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24834941
Report Number1818910-2026-06555
Device Sequence Number9187333
Product Code JWH
UDI-Device Identifier10603295043553
UDI-Public(01)10603295043553(17)350930(10)MA9912
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151312110
Device Lot NumberMA9912
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE REV LPS INSRT XXSM 12MM.; ATUN TIB SLV M/L 45MM FULL POR.; ATUNE REV RP TIB BASE SZ 2 CEM.; LPS DISTAL FEM COMP XXSM LT.; LPS POROUS STEM 15.5X125MM STR.; LPS SEGMENTAL COMPONENT 25MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale